RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 1, Pages 124–128 (Mi msb3545)  

This article is cited in 1 scientific paper (total in 1 paper)

Distribution of values under a mapping of manifolds

I. M. Dektyarev


Full text: PDF file (458 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:1, 115–118

Bibliographic databases:

UDC: 517.55
MSC: 32J27, 32Q15, 32H02, 32H30, 58Axx
Received: 04.07.1968

Citation: I. M. Dektyarev, “Distribution of values under a mapping of manifolds”, Mat. Sb. (N.S.), 78(120):1 (1969), 124–128; Math. USSR-Sb., 7:1 (1969), 115–118

Citation in format AMSBIB
\Bibitem{Dek69}
\by I.~M.~Dektyarev
\paper Distribution of values under a~mapping of manifolds
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 1
\pages 124--128
\mathnet{http://mi.mathnet.ru/msb3545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=242173}
\zmath{https://zbmath.org/?q=an:0207.37802|0211.39503}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 1
\pages 115--118
\crossref{https://doi.org/10.1070/SM1969v007n01ABEH001080}


Linking options:
  • http://mi.mathnet.ru/eng/msb3545
  • http://mi.mathnet.ru/eng/msb/v120/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Dektyarev, “Problems of value distribution in dimensions higher than unity”, Russian Math. Surveys, 25:6 (1970), 51–82  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:155
    Full text:43
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019